# SDR 95FDEA01514

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1342.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING FASTENERS AT BS 1342.4 STR 8 TO 14L.  CUT OUT DAMAGED SKIN, FABRICATED FILLERS AND DOUBLER, ALODINED AND PRIMED.  SEALED REPAIR PARTS AND INSTALLED WITH FASTENERS WET WITH SEALANT PER FEDEX SRM 54-30-3.
